• Headaches

    Asked by weeleigh on Thursday, December 26, 2013

    Headaches

    I had my first chemo today and have a really bad headache. Anyone else suffer from this?

    9 Answers from the Community

    9 answers
    • geekling's Avatar
      geekling

      Every bit of treatment is a headache.

      You really ought to share side effects with your doctor. Do it as the worrisome ones happen. If you weren't told to expect it, any side effect is worrisome.

      over 7 years ago
    • barbdee's Avatar
      barbdee

      Yes, I had a major headaches after my 6 "TCH" treatments. Steroids, anti-nausea meds, plus the chemo itself can contribute. Tell your doctor or PA for sure.
      Between the newness of treatment, stress, lack of restoring sleep, it is no wonder we can suffer from headaches. Try to sleep more, take a pain pill or anti-anxiety med to help calm you down! My oncologist says never be in pain from chemo treatment! Good luck, you can do this! Barb

      over 7 years ago
    • weeleigh's Avatar
      weeleigh

      Thank you guys.

      over 7 years ago
    • ladyhawk's Avatar
      ladyhawk

      yes, it could of been all the pre-meds they give you before chemo, zofran,was the one did it for me,, worst headaches ever! you can have them changed if you ask

      over 7 years ago
    • banditwalker's Avatar
      banditwalker

      I had horrible headache after my 1st chemo tx. Nurse administered the Cytoxan much slower the next time (period of 1 1/2 hrs) and it never happened again. I was told the Cytoxan goes straight to your sinuses.

      over 7 years ago
    • lilymadeline's Avatar
      lilymadeline

      Please tell your oncologist asap, because they should be able to switch your medications next treatment. FYI- the headache probably isn't from the chemo, it is more likely from one of the other drugs they give us to help with the side effects...darn it but unfortunately those drugs sometimes have their own side effects.

      over 7 years ago
    • Nancebeth's Avatar
      Nancebeth

      I had migraines throughout my chemo treatments and still suffer with them over a year out from treatment. I get Botox injections every 90 days to lessen the frequency and severity.

      over 7 years ago
    • HeidiJo's Avatar
      HeidiJo

      I did, I had migraines for 24 hours after each treatment. I took Excedrin Migraine BEFORE the treatment began, and it helped. The doctor told me if that didn't work, they could give me something else.

      over 7 years ago
    • DrShani's Avatar
      DrShani

      This often happens if your body can't process and clear the drugs efficiently. Make sure you're drinking enough pure water - this is a good time for at least 8 cups a day. And by all means let your oncologist know, as s/he may want to make adjustments to your regimen.

      Best of luck to you-

      Dr. Shani Fox

      over 7 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.